# SDR RRXA98445

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

NR 1 IN FLIGHT SHUTDOWN OF RT PACK DUE TO EXCESSIVE VIB AND NOISE.  INSPECTED NOSE AND PAC SECTION OF ACFT.  SUSPECT PACK WAS RUNNING WHEN NR 4 ENG WAS ALSO MALFUNCTIONING, SYS LEAK AND OP CHECKS GOOD.  TOP OF DESCENT NR 1 ENG WENT BELOW MIN FLIGHT IDLE TO 32 PERCENT N1.  REPLACED 51-68 OLEO SWITCH, SYS OP CHECK GOOD ON ENGINE RUN BY MAINTENANCE TEAM.  TOP OF DESCENT NR 4 ENG WENT BELOW MIN FLIGHT IDLE TO 30 PERCENT N1.  REPLACED R2-44 RIGHT GROUND RELAY AND 51-69 NOSE OLEO SWITCH, SYS OP CHECK GOOD ON ENGINE RUN BY MAINTENANCE TEAM.
